# SDR REXA2013091202081

- Difficulty date: September 12, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR, LT LOWER TRANSCOWL COAMING DOUBLER L/E CHAFED.   REPAIRED LOWER TRANSCOWL COAMING DOUBLER IAW REO 670-54-21-1028 C/W FUNCTIONAL TEST OF THE T/R SYS NO DEFECTS NOTED IAW AMM 78-30-00-720-801, PN CR3522-5-3.
